Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



Errata for “Character sheaves on disconnected groups, I"

Author: G. Lusztig
Journal: Represent. Theory 8 (2004), 179-179
MSC (2000): Primary 20G99
Published electronically: May 21, 2004
Original Article: Represent. Theory 7 (2003), 374-403
MathSciNet review: 2058725
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    1 Character sheaves on disconnected groups, I, Represent. Theory 7 (2003), 374-403.

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 20G99

Retrieve articles in all journals with MSC (2000): 20G99

Additional Information

G. Lusztig
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
MR Author ID: 117100

Received by editor(s): May 10, 2004
Published electronically: May 21, 2004
Article copyright: © Copyright 2004 American Mathematical Society